Mucinex Fast-Max Medicine Day Time Severe Cold/Night Time Cold & Flu Liquid Gels - 24 Count
Loading..
Nutrition Facts

Serving Size:
Servings Per Container:
Calories Amount Per Serving
(-)
% Daily Value
Calories From Fat Amount Per serving (-)
Total Fat Amount Per serving (-) (-)
Saturated Fat Amount Per serving (-) (-)
Trans Fat Amount Per serving (-)
Polyunsaturated Fat Amount Per serving (-)
Monounsaturated Fat Amount Per serving (-)
Cholesterol Amount Per serving (-) (-)
Sodium Amount Per serving (-)
Total Carbohydrate Amount Per serving (-) (-)
Dietary Fiber Amount Per serving (-) (-)
Sugars Amount Per serving (-)
Protein Amount Per serving
Vitamin A (-)
Vitamin C (-)
Calcium (-)
Iron (-)
Active Ingredients: (Mucinex Fast-Max Day Severe Cold): In Each Liquid Gel: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Guaifenesin (200 mg), Phenylephrine HCl (5 mg). (Mucinex Fast-Max Night Cold & Flu): In Each Liquid Gel: Acetaminophen (325 mg), Dextromethorphan HBr (10 mg), Doxylamine Succinate (6.25 mg), Phenylephrine HCl (5 mg). (Mucinex Fast-Max Day Severe Cold): Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Expectorant, Nasal Decongestant. (Mucinex Fast-Max Night Cold & Flu): Purposes: Pain Reliever/Fever Reducer, Cough Suppressant, Antihistamine, Nasal Decongestant. Inactive Ingredients: (Day Only): FD&C Yellow 6, Gelatin, Glycerin, Lecithin (Soy), Mineral Oil, Polyethylene Glycol, Povidone, Propylene Glycol, Sorbitol, Titanium Dioxide, Water. (Night Only): D&C Yellow 10, FD&C Blue 1, Gelatin, Glycerin, Lecithin (Soy), Mineral Oil, Polyethylene Glycol, Povidone, Propylene Glycol, Sorbitol, Titanium Dioxide, Water.
Severe Cold/Cold & Flu, Day/Night, Maximum Strength, Liquid Gels, Value Pack

Other Information: Store between 68-77 degrees F (20-25 degrees C). Avoid excessive heat. Misc: Ages 12+. Fast dissolving liquid gels! Maximum strength (Per 4-hour dose). Day: severe cold. 16 liquid gels (liquid filled capsules). Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Guaifenesin - expectorant. Phenylephrine HCl - nasal decongestant. Relieves aches, fever & sore throat. Controls cough. Relieves nasal & chest congestion. Thins & loosens mucus. New! Night: cold & flu. 8 liquid gels (liquid filled capsules). Acetaminophen - pain reliever/fever reducer. Dextromethorphan HBr - cough suppressant. Doxylamine succinate - antihistamine. Phenylephrine HCl - nasal decongestant. Relieves aches, fever & sore throat. Controls cough. Relieves nasal congestion. Relieves runny nose & sneezing. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. www.mucinex.com. Parents: Learn about teen

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening; blisters; rash. If a skin reaction occurs, stop use and seek medical help right away. Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take: more than 12 liquid gels in 24 hours, which is the maximum daily amount; with other drugs containing acetaminophen; 3 or more alcoholic drinks daily while using this product. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use: with any other drug containing acetaminophen (prescription or nonprescription) (If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist); if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (ce
Directions Directions: Do not take the Day Severe Cold and Night Cold & Flu liquid gels at the same time. Do not take more than a total of 12 liquid gels in a 24-hour period. Do not take the first dose of the Night Cold & Flu liquid gels sooner than 4 hours after the last dose of the Day Severe Cold liquid gels unless directed by a doctor. Take only as directed. Keep carton for complete product information. Do not take more than directed (see overdose warning). Do not take more than 12 liquid gels in any 24-hour period. Adults and Children 12 Years of Age and Older: Take 2 liquid gels every 4 hours. Children Under 12 Years of Age: Do not use.
About the Producer Reckitt Benckiser
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.